# SDR VJ9800500

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 213-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 312 TO 328 LBL 12 IS CORRODED OUT OF LIMITS.  REMOVED FLOOR SUPPORT AND FABRICATED REPAIR FROM BAC 1505-100604-15.625 IAW SRM 51-30-2 AND 51-40-4.  INSTALLED REPAIR IAW B737 SRM 51-30-2.
